Geiß, Florian

The unirationality of Hurwitz spaces of 6-gonal curves of small genus

Doc. Math., J. DMV 17, 627-640 (2012)

Summary

Summary: In this short note we prove the unirationality of Hurwitz spaces of 6-gonal curves of genus $g$ with $5<= g<= 28$ or $g=30,31,35,36,40,45$. Key ingredient is a liaison construction in $\PP^1 \times \PP^2$. By semicontinuity, the proof of the dominance of this construction is reduced to a computation of a single curve over a finite field.

Mathematics Subject Classification

14H10, 14M20, 14M06, 14H51, 14Q05

Keywords/Phrases

unirationality, Hurwitz space

Downloads